# SDR BAQA091778

- Difficulty date: February 19, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,693 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 148979
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PUMP HAS A INTERMITTENT FAIL LIGHT.  REPLACED WITH SERVICABLE UNIT FROM AEC.
